# SDR SIMA200121201

- Difficulty date: July 18, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800122402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON SEAT TRACKS, LEFT AFT OUTBOARD AND RIGHT AFT INBOARD.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW AMERICAN EAGLE AIRLINES ENGINEERING ORDER E2-53MR-115.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
